# SDR AALA201908099013

- Difficulty date: August 7, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 13,172 hours, 4,966 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR EMERGENCY CYLINDER ACCUMULATOR PRESSURE LOW 1000 PSI. SERVICED R4 DOOR EMERGENCY CYLINDER ACCUMULATOR. PER AMM 52-10-00-614-001.
